# SDR AALA202201110366

- Difficulty date: January 11, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 29,644 hours, 12,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 32DEF OVERHEAD EMERGENCY LIGHT LENS COVER MISSING. INSTALLED LENS COVER PER AMM 33-51-03.
